# SDR USAA2013051500019

- Difficulty date: May 14, 2013
- Submitted: May 15, 2013
- Operation: Air carrier
- Aircraft: N749US
- Make and model: Airbus A319-112
- Aircraft serial: 1313
- Aircraft time: 33,999 hours, 22,203 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bearing
- Condition: Lack Of Lube
- Location: Entry Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE FORWARD ENTRY DOOR NEEDS ADJUSTMENT - VERY HARD TO CLOSE.  MAINTENANCE LUBRICATED HINGE ARM SUPPORT FITTING BEARINGS PER AMM 12-22-52-640-016A.  OPS CHECK NORMAL.  OK FOR SERVICE.
